Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On homeomorphisms of infinite dimensional bundles. II


Authors: T. A. Chapman and R. Y. T. Wong
Journal: Trans. Amer. Math. Soc. 191 (1974), 261-268
MSC: Primary 57A20; Secondary 58B05
MathSciNet review: 0415626
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper presents some aspects of homeomorphism theory in the setting of (fibre) bundles modeled on separable Hilbert manifolds and generalizes results previously established. The main result gives a characterization of subsets of infinite deficiency in a bundle by means of their restriction to the fibres, from which we are able to prove theorems of the following types: (a) mapping replacement, (b) separation of sets, (c) negligibility of subsets, and (d) extending homeomorphisms.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57A20, 58B05

Retrieve articles in all journals with MSC: 57A20, 58B05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1974-0415626-8
PII: S 0002-9947(1974)0415626-8
Keywords: Bundle, polyhedron, homeomorphism, ambient isotopy
Article copyright: © Copyright 1974 American Mathematical Society